MathSciNet Relay Station
MathSciNet bibliographic data
MR596980 (82c:47033) 47B35 (46L05 46M20 58G15)
Power, S. C. Commutator ideals and pseudodifferential $C\sp{\ast} $-algebras. Quart. J. Math. Oxford Ser. (2) 31 (1980), no. 124, 467–489.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement